Alert archive / Louisiana / River Flood Warnings in 2015

River Flood Warning 69, NWS Lake Charles, LA

June 16, 2015Acadia Parish, Jefferson Davis Parish, Vermilion Parish, Louisiana

NWS Lake Charles, LA issued this river flood warning at Jun 16, 2015, 11:56 PM CDT for Acadia Parish, Jefferson Davis Parish, Vermilion Parish, Louisiana. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Jun 16, 2015, 11:56 PM CDT (04:56 UTC)
Expired
Jun 20, 2015, 1:00 PM CDT
In force
4 days
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Acadia Parish, LA, Jefferson Davis Parish, LA, Vermilion Parish, LA

The radar

The Lake Charles radar (KLCH), 57 km from the middle of the area, began a volume at 05:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mermentau River at Mermentau (MRML1).

Action stage
4 ft
Minor stage
4 ft
Moderate stage
6 ft
Major stage
8 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08012150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

796 
WGUS44 KLCH 170456
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1156 PM CDT TUE JUN 16 2015

...The National Weather Service in Lake Charles has issued a flood 
warning for the following rivers in Louisiana...

  Mermentau River Near Mermentau 

LAC001-053-113-171856-
/O.NEW.KLCH.FL.W.0069.150617T0456Z-150620T1800Z/
/MRML1.1.ER.150616T2222Z.150617T1200Z.150620T0600Z.NO/
1156 PM CDT TUE JUN 16 2015

The National Weather Service in Lake Charles has issued a 

* Flood Warning for 
  the Mermentau River Near Mermentau.
* until Saturday afternoon...or until the warning is cancelled.
* At 11:15 PM Tuesday the stage was 4.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue rising to near 4.2 feet by 
  tomorrow morning. The river will fall below flood stage early 
  Saturday morning.
* Impact...At stages near 4.0 feet...Minor lowland flooding near the
  river will occur.

&&
 
LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255

$$
3 follow-up statements
351 
WGUS84 KLCH 171528
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1028 AM CDT WED JUN 17 2015

...The flood warning is cancelled for the following rivers in 
Louisiana...

  Calcasieu River Near Salt Water Barrier 

...The flood warning continues for the following rivers in 
Louisiana...Texas...

  Calcasieu River At Old Town Bay 
  Mermentau River Near Mermentau 
  Pine Island Bayou Near Sour Lake 

...The flood warning continues for the following rivers in 
Louisiana...Texas...

  Sabine River Near Deweyville 
  Neches River Near Town Bluff 

LAC001-053-113-180528-
/O.EXT.KLCH.FL.W.0069.000000T0000Z-150619T0000Z/
/MRML1.1.ER.150616T2222Z.150617T0400Z.150618T1200Z.NO/
1028 AM CDT WED JUN 17 2015

The Flood Warning continues for
  The Mermentau River Near Mermentau.
* until Thursday evening...or until the warning is cancelled.
* At  9:15 AM Wednesday the stage was 4.0 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river is expected to remain near 4.0 feet this 
  afternoon then fall to below flood stage by Thursday afternoon.
* Impact...At stages near 4.0 feet...Minor lowland flooding near the
  river will occur.

&&
 
LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255

$$

LAC019-180528-
/O.EXT.KLCH.FL.W.0066.000000T0000Z-150620T2100Z/
/OTBL1.1.ER.150616T0600Z.150617T1800Z.150619T2100Z.NO/
1028 AM CDT WED JUN 17 2015

The Flood Warning continues for
  The Calcasieu River At Old Town Bay.
* until Saturday afternoon...or until the warning is cancelled.
* At  5:00 AM Wednesday the stage was 4.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will fluctuate around flood stage during 
  high tides through late Friday evening.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC019-171558-
/O.CAN.KLCH.FL.W.0067.000000T0000Z-150618T1200Z/
/LCHL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1028 AM CDT WED JUN 17 2015

The Flood Warning is cancelled for
  The Calcasieu River Near Salt Water Barrier.
* At  6:00 AM Wednesday the stage was 3.6 feet.
* Flood stage is 4.0 feet.

&&
 
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309

$$

LAC011-019-TXC351-361-180528-
/O.CON.KLCH.FL.W.0050.000000T0000Z-000000T0000Z/
/DWYT2.2.ER.150522T1845Z.150529T1845Z.000000T0000Z.NO/
1028 AM CDT WED JUN 17 2015

The Flood Warning continues for
  The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At  9:45 AM Wednesday the stage was 24.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will remain near 24.1 feet.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.
  
&&
 
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
      3044 9364 3057 9363

$$

TXC241-457-180528-
/O.CON.KLCH.FL.W.0018.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150312T0200Z.150529T2045Z.000000T0000Z.NO/
1028 AM CDT WED JUN 17 2015

The Flood Warning continues for
  The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At 10:01 AM Wednesday the stage was 68.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river will remain near 68.5 feet.
* Impact...At stages near 65.0 feet...Areas around Barlow Lake and 
  Brushy Lake begin to flood.

&&
 
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415

$$

TXC199-245-180527-
/O.EXT.KLCH.FL.W.0068.150617T1800Z-150622T0000Z/
/SOLT2.1.ER.150617T1800Z.150619T0000Z.150621T1200Z.NO/
1028 AM CDT WED JUN 17 2015

...Flood Warning extended until Sunday evening...The Flood Warning 
continues for
  The Pine Island Bayou Near Sour Lake.
* until Sunday evening...or until the warning is cancelled.
* At  9:45 AM Wednesday the stage was 24.8 feet.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The bayou will rise above flood stage by this afternoon 
  and continue to rise to near 25.9 feet by Thursday evening. The 
  bayou will fall below flood stage by Sunday morning.
* Impact...At stages near 25.0 feet...Water inundates roads in 
  lowland areas near the river. Low spots on Old Sour Lake Road are 
  under water.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$
087 
WGUS84 KLCH 180221
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
921 PM CDT WED JUN 17 2015

...The flood warning continues for the following rivers in 
Louisiana...Texas...

  Mermentau River Near Mermentau 
  Pine Island Bayou Near Sour Lake 

...The flood warning continues for the following rivers in 
Louisiana...Texas..
  Red River Near Alexandria 
  Calcasieu River At Old Town Bay 
  Sabine River Near Deweyville 
  Neches River Near Town Bluff 

LAC001-053-113-181621-
/O.EXT.KLCH.FL.W.0069.000000T0000Z-150619T1800Z/
/MRML1.1.ER.150616T2222Z.150617T0400Z.150619T0600Z.NO/
921 PM CDT WED JUN 17 2015

...Flood Warning extended until Friday afternoon...The Flood Warning 
continues for
  The Mermentau River Near Mermentau.
* until Friday afternoon...or until the warning is cancelled.
* At  8:15 PM Wednesday the stage was 4.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  early Friday morning.
* Impact...At stages near 4.0 feet...Minor lowland flooding near the
  river will occur.

&&
 
LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255

$$

LAC009-079-181620-
/O.CON.KLCH.FL.W.0056.000000T0000Z-000000T0000Z/
/AEXL1.2.ER.150525T1030Z.150616T1400Z.000000T0000Z.NO/
921 PM CDT WED JUN 17 2015

The Flood Warning continues for
  The Red River Near Alexandria.
* until further notice...or until the warning is cancelled.
* At  8:00 PM Wednesday the stage was 35.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 32.0 feet.
* Forecast...The river will continue to fall to a stage of 35.5 feet 
  by Friday morning.
* Impact...At stages near 35.0 feet...Considerable overflow below 
  Alexandria to the confluence with the Black River occurs. Backwater
  flooding worsens along inflow bayous that drain into the Red River.

&&
 
LAT...LON 3160 9271 3143 9285 3105 9223 3122 9173
      3138 9185 3125 9227

$$

LAC019-181620-
/O.CON.KLCH.FL.W.0066.000000T0000Z-150620T2100Z/
/OTBL1.1.ER.150616T0600Z.150618T1800Z.150619T2100Z.NO/
921 PM CDT WED JUN 17 2015

The Flood Warning continues for
  The Calcasieu River At Old Town Bay.
* until Saturday afternoon...or until the warning is cancelled.
* At  5:00 AM Wednesday the stage was 4.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC011-019-TXC351-361-181620-
/O.CON.KLCH.FL.W.0050.000000T0000Z-000000T0000Z/
/DWYT2.2.ER.150522T1845Z.150529T1845Z.000000T0000Z.NO/
921 PM CDT WED JUN 17 2015

The Flood Warning continues for
  The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At  8:45 PM Wednesday the stage was 24.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will remain near 24.2 feet by 
  early Sunday morning then begin falling.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.

&&
 
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
      3044 9364 3057 9363

$$

TXC241-457-181620-
/O.CON.KLCH.FL.W.0018.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150312T0200Z.150529T2045Z.000000T0000Z.NO/
921 PM CDT WED JUN 17 2015

The Flood Warning continues for
  The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At  8:31 PM Wednesday the stage was 68.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river will continue rising to near 69.0 feet by 
  after midnight tomorrow then begin falling.
* Impact...At stages near 65.0 feet...Areas around Barlow Lake and 
  Brushy Lake begin to flood.
  
&&
 
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415

$$

TXC199-245-181620-
/O.EXT.KLCH.FL.W.0068.000000T0000Z-000000T0000Z/
/SOLT2.1.ER.150617T1905Z.150618T0145Z.000000T0000Z.NO/
921 PM CDT WED JUN 17 2015

...Flood Warning extended until further notice...The Flood Warning 
continues for
  The Pine Island Bayou Near Sour Lake.
* until further notice...or until the warning is cancelled.
* At  8:45 PM Wednesday the stage was 26.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue to fall to a stage of 25.7 feet 
  by Friday morning.
* Impact...At stages near 25.0 feet...Water inundates roads in 
  lowland areas near the river. Low spots on Old Sour Lake Road are 
  under water.
&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$
588 
WGUS84 KLCH 181608
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1108 AM CDT THU JUN 18 2015

...The flood warning is cancelled for the following rivers in 
Louisiana...

  Mermentau River Near Mermentau 

...The flood warning continues for the following rivers in 
Louisiana...

  Calcasieu River At Old Town Bay 

LAC001-053-113-181638-
/O.CAN.KLCH.FL.W.0069.000000T0000Z-150619T1800Z/
/MRML1.1.ER.150616T2222Z.150617T0400Z.150618T0545Z.NO/
1108 AM CDT THU JUN 18 2015

The Flood Warning is cancelled for
  The Mermentau River Near Mermentau.
* At 10:15 AM Thursday the stage was 3.9 feet.
* Fell below flood stage at 12:45 AM Thursday.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to 3.8 feet by Friday 
  morning.
* Impact...At stages near 4.0 feet...Minor lowland flooding near the
  river will occur.

&&
 
LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255

$$

LAC019-190607-
/O.EXT.KLCH.FL.W.0066.000000T0000Z-150620T1800Z/
/OTBL1.1.ER.150616T0600Z.150618T1800Z.150619T1800Z.NO/
1108 AM CDT THU JUN 18 2015

The Flood Warning continues for
  The Calcasieu River At Old Town Bay.
* until Saturday afternoon...or until the warning is cancelled.
* At  5:00 AM Thursday the stage was 3.9 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will fluctuate around flood stage during high
  tides through Friday evening.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Jun 16, 11:47 PM CDT, 9 minutes earlier.

Area forecast discussion, Jun 16, 11:47 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1147 PM CDT TUE JUN 16 2015

.DISCUSSION...
17/06Z TAF ISSUANCE.

&&

.AVIATION...
ANOTHER NARROW BAND OF SHRA IS LIFTING N ACRS SE TX...WEST OF BPT.
ADDITIONAL SHRA CONTINUE TO DEVELOP OVER THE NW GULF AND WILL MOVE
INLAND OVERNIGHT...AND INCLUDED VCSH FOR BPT ALTHOUGH MOST OF THE
ACTIVITY SHOULD STAY WEST OF THE BPT AIRPORT. OTHERWISE...EXPECT
VFR CONDITIONS TO PREVAIL WITH E-SE WINDS 5-12 KT. CONVECTION
EXPECTED TO BECOME MORE SCT AGAIN DURING THE MORNING AS BANDS OF
ACTIVITY STREAM INLAND...MAINLY NEAR LCH/BPT. INCLUDED PROB30
GROUPS AT THESE SITES WITH MORE ISLTD DAYTIME SHRA AT AEX/LFT/ARA.
WINDS WILL VEER MORE SELY 10-15 KT WITH GUSTS UP TO 25 KT AT
TIMES. WINDS AND CONVECTION EXPECTED TO DIMINISH TOMORROW EVENING.
24

&&

.PREV DISCUSSION... /ISSUED 946 PM CDT TUE JUN 16 2015/

UPDATE...
STRONG BAND OF SHOWERS MOVING OUT OF THE GULF AND ACROSS SE
TEXAS ATTM. BANDS REMAIN CONFINED MAINLY TO TEXAS WITH ONLY
ISOLATED SHOWERS NOTED MOVING ACROSS SOUTHERN LOUISIANA. THE
OVERALL TREND WILL SEE STORMS TAPERING OFF THROUGH THE OVERNIGHT
HOURS. AS BILL PULLS AWAY... STORM ACTVTY XPCD TO RETURN TO A
MORE SEASONAL PATTERN. CURRENT ZONES ARE FINE HAVE NO PLANS FOR
ANY UPDATES.

K. KUYPER

PREV DISCUSSION... /ISSUED 741 PM CDT TUE JUN 16 2015/

UPDATE...
DEBRIS CONTINUES TO GET SLUNG OFF FROM TROPICAL STORM BILL THIS
EVENING. THIS ACTIVITY WILL MOVE ACROSS SOUTHEAST TEXAS AND
SOUTHWEST LOUISIANA WITH STORMS MOVING RAPIDLY TO THE NORTHWEST.
SURFACE WINDS HAVE COME DOWN A BIT OVER THE LAST HOUR AND THE
WIND ADVISORY FOR COUNTIES IN SOUTHEAST TEXAS AND PARISHES IN
SOUTHWEST LOUISIANA HAVE BEEN DROPPED. ALSO THE SMALL CRAFT
ADVISORY FOR THE COASTAL WATERS SOUTHEAST OF VERMILION BAY HAS
BEEN DROPPED AND A SMALL CRAFT SHOULD EXERCISE CAUTION HAS TAKEN
ITS PLACE... THIS WILL ALSO INCLUDE SABINE AND CALCASIEU
LAKES...WITH THE CAUTION EXPECTED TO EXPIRE AROUND 1 AM.

BILL CONTINUES A SLOW MOVEMENT TO THE NORTH NORTHWEST AT 9 MPH
ATTM. THEREFORE WE ARE LOOKING FOR BANDS OF SHOWERS FROM BILL TO
MOVE ACROSS SOUTHEAST TEXAS AND SOUTHERN LOUISIANA INTO THE
OVERNIGHT HOURS. ALSO... A TORNADO WATCH CONTINUES FOR SOUTHEAST
TEXAS AND THE NEARSHORE WATERS THROUGH MIDNIGHT.

K. KUYPER

PREV DISCUSSION... /ISSUED 700 PM CDT TUE JUN 16 2015/

DISCUSSION...
17/00Z TAF ISSUANCE.

AVIATION...
TROP STORM BILL NOW INLAND NW OF MATAGORDA BAY. LATEST RADAR SHOWS
ONE RAINBAND IS MOVING NORTH ACRS SE TX...AWAY FM THE BPT
TERMINAL WHILE A FEW SCTD SHRA OVER THE ATCHAFALAYA BASIN
CONTINUE TO DIMINISH. CONVECTION EXPECTED TO DECREASE THROUGH THE
EVENING...ALTHOUGH A FEW SHRA COULD STILL STREAM IN OFF THE GULF
TOWARD BPT/LCH OVERNIGHT SO KEPT VCSH IN THOSE TAFS.
OTHERWISE...EXPECT GENERALLY VFR CONDITIONS TO PERSIST OVER THE
AREA WITH SCT CU AND SCT/BKN CI. GUSTY SELY WINDS WILL ALSO
DIMINISH...TAPERING OFF TO LESS THAN 10 KT AT LFT/ARA/AEX...10-15
KT AT BPT/LCH. WINDS WILL STRENGTHEN AGAIN ON WEDNESDAY AS THE
REMNANTS OF BILL MOVE NORTH ACRS CNTL/NRN TX BUT SHOULD BE LOWER
THAN THEY WERE TODAY WITH SUSTAINED WINDS 10-15 KT AND GUSTS UP TO
25 KT.  24

PREV DISCUSSION... /ISSUED 409 PM CDT TUE JUN 16 2015/

DISCUSSION...
TS BILL STILL SLOWLY MOVING INLAND ACROSS THE CENTRAL TEXAS COAST
WITH A LITTLE MORE NORTHWEST MOVEMENT. OUTER RAIN BANDS CONTINUE
TO SPIRAL NORTHWARDS ACROSS MAINLY SOUTHEAST TEXAS AND WESTERN LA.
THIS IS EXPECTED TO CONTINUE THROUGH SUNSET. THEREAFTER THE
GUIDANCE AND PAST EXPERIENCE SUGGESTS THAT ACTIVITY WILL BREATH
IN TOWARDS THE CENTER OF CIRCULATION OVERNIGHT AND ACTIVITY ACROSS
MOST OF THE FORECAST AREA WILL DIMINISH.

SO WILL ADJUST SEVERAL HAZARDS BASED ON THIS SCENARIO. FLASH FLOOD
WATCH WILL BE CANCELED FOR TEXAS COUNTIES AS RISK HAS DIMINISHED
IN OUR REGION.

WILL MAINTAIN WIND ADVISORY AS IS. WINDS HAVE BEEN GUSTING AT
TIMES WELL INTO ADVISORY CRITERIA ACROSS SOUTHEAST TEXAS AND
SOUTHWEST LOUISIANA AS HIGHER WINDS ALOFT MIX DOWN THROUGH NORMAL
DIURNAL MIXING. SOME SQUALLS HAVE PRODUCED GUSTS AROUND 40 MPH OR
SO RECENTLY...BUT THESE HAVE BEEN BRIEF.

TIDES STILL REMAIN ABOVE COASTAL FLOOD ADVISORY CRITERIA WITH THE
EXCEPTION OF AMERADA PASS. WE ARE APPROACHING LOW TIDE...AND WATER
LEVELS MAY FALL OFF THIS EVENING...BUT PREFER TO CONTINUE THE
ADVISORY THROUGH THE NEXT HIGH TIDE CYCLE LATE TONIGHT AND
TOMORROW MORNING. CAN STILL SEE SWELL SIGNAL IN THE TIDES KEEPING
THINGS ELEVATED.

STILL SOME THREAT OF A TORNADO AND THE WATCH IS STILL IS IN EFFECT
THROUGH MIDNIGHT...BUT SUSPECT WE WILL BE ABLE TO CANCEL THAT
EARLY AS THE ACTIVITY CONSOLIDATES TOWARDS THE CENTER.

THE CORE OF THE STORM IS FORECAST TO WEAKEN AND MOVE NORTH THROUGH
CENTRAL TEXAS AND THEN CURVE MORE TO THE NORTHEAST WITH TIME
ACROSS OK AND AR. THE CORE OF THE HEAVY RAINS ARE FORECAST TO STAY
TO THE WEST AND NORTH OF THE AREA. STILL CARRY LIKLEY POPS
WEDNESDAY AS ACTIVITY EXPANDS OUTWARDS AWAY FROM THE CENTER WITH
DAYTIME HEATING.

THROUGH THE END OF THE WEEK INTO EARLY NEXT WEEK...JUST GENERALLY
TYPICAL SUMMERTIME DIURNAL ACTIVITY WITH GRADUALLY WARMING
TEMPERATURES WITH LESS CLOUDS AND RAINS. 27

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  75  91  74  91 /  20  30  10  20
LCH  77  89  76  89 /  40  40  10  20
LFT  76  91  75  90 /  20  20  10  20
BPT  77  87  77  89 /  60  60  20  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...COASTAL FLOOD ADVISORY UNTIL 8 AM CDT WEDNESDAY FOR LAZ041-
     052>054-073-074.

TX...COASTAL FLOOD ADVISORY UNTIL 8 AM CDT WEDNESDAY FOR TXZ215-216.

GM...SMALL CRAFT EXERCISE CAUTION UNTIL 1 AM CDT WEDNESDAY FOR GMZ430-
     432-435-455-475.

     SMALL CRAFT ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR GMZ450-470.

     SMALL CRAFT ADVISORY UNTIL 1 AM CDT WEDNESDAY FOR GMZ452-472.

&&
Hazardous weather outlook, Jun 16, 4:17 AM CDT, 19 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
417 AM CDT TUE JUN 16 2015

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
171200-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
417 AM CDT TUE JUN 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

TROPICAL STORM BILL WILL MOVE INTO CENTRAL TEXAS TODAY. SCATTERED
TO WIDESPREAD SHOWERS AND A FEW THUNDERSTORMS WILL BE POSSIBLE
ACROSS SOUTHEAST TEXAS AND LOUISIANA THROUGH TONIGHT. HEAVY RAIN
WITH TRAINING STORMS AND SHOWERS WILL BE THE MAIN THREAT, BUT
MAINLY ACROSS FAR WEST LOUISIANA AND SOUTHEAST TEXAS. THIS MAY
LEAD TO FLOODING OF POORLY DRAINED LOCATIONS. ALSO, WITH WITH ANY
LAND FALLING TROPICAL CYCLONE FAVORABLE WIND PROFILES WILL CREATE
AT LEAST A LOW END CHANCE OF A WEAK TORNADO.

MINOR COASTAL FLOODING AROUND THE TIMES OF HIGH TIDE WILL OCCUR
THIS MORNING AND AGAIN TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED TO NUMEROUS SHOWERS ARE EXPECTED AGAIN WEDNESDAY WITH
DECREASING CHANCES THROUGH THE REMAINDER OF THE WEEK AS THE
SUBTROPICAL RIDGE BUILDS IN. ORGANIZED SEVERE WEATHER IS NOT
ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED, HOWEVER SPOTTERS ARE
ENCOURAGED TO REPORT FLOODING.

GMZ430-432-435-450-452-455-470-472-475-171200-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
417 AM CDT TUE JUN 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

MINIMAL TROPICAL STORM FORCE WINDS ARE EXPECTED IN THE COASTAL
WATERS SOUTH OF JEFFERSON COUNTY THIS MORNING. AS TROPICAL STORM
BILL MOVES INTO THE CENTRAL TEXAS COAST WINDS AND SEAS WILL
GRADUALLY SUBSIDE THROUGH THE AFTERNOON AND EVENING. A SMALL
CRAFT ADVISORY WILL REMAIN IN EFFECT FOR PORTIONS OF THE AREA
THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE
WEEKEND. OCCASIONAL LIGHTNING STRIKES WILL BE THE MAIN CONCERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Local storm report, Jun 16, 8:33 PM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
833 PM CDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     FUNNEL CLOUD     ORANGEFIELD             30.07N 93.86W
06/16/2015                   ORANGE             TX   BROADCAST MEDIA

            KFDM METEOROLOGIST GREG BOSTWICK RELAYED A PHOTO FROM A
            VIEWER SHOWING A POSSIBLE TORNADO TOUCHDOWN NEAR
            ORANGEFIELD. UNABLE TO DETERMINE IF THE FUNNEL WAS ON THE
            GROUND FROM THE PHOTO AND NO DAMAGE HAS BEEN REPORTED.
            TIME ESTIMATED BY RADAR.

&&

DJONES

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 11:45 AM CDTSmall Craft AdvisoryLCH7 hr
Jun 17, 5:22 PM CDTFlash Flood WarningLCHBeauregard, Vernon5 hr
Jun 17, 5:46 PM CDTTornado WarningLCHBeauregard29 min
Jun 17, 6:41 PM CDTSpecial Weather StatementLCHVernon34 min

Nearby

River Flood Warnings in Louisiana, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.